# SDR WVER2018081850603

- Difficulty date: August 18, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 38,476 hours, 28,257 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121212
- Condition: Cracked
- Location: Lt Wing
- Part time: 38,476 hours, 28,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR S/B 670BA-53-036 FOUND L/H WING RIB AT SS 27.75 CRACKED.
